# SDR SWAA2021070187869

- Difficulty date: June 27, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 65,348 hours, 38,392 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 6603
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN CABIN. STATED IN AFT GALLEY AND CONTINUED TO THE OVERWING AND FORWARD GALLEY ; / [01] PERFORMED SMOKE AND FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56. FOUND RECIRCULATION FAN VERY HOT AND MAKING ODD NOISES. NO OTHER DEFECTS NOTED. REF LP 1898469 FOR RECIRC FAN WRITE UP.
